首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
GENERAL RESULT IN STOCHASTIC OPTIMAL CONTROL OF NONLINEAR DISCRETE-TIME SYSTEMS WITH QUADRATIC PERFORMANCE CRITERIA
被引:39
作者
:
JACOBSON, DH
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV WITWATERSRAND, DEPT APPL MATH, JOHANNESBURG, SOUTH AFRICA
UNIV WITWATERSRAND, DEPT APPL MATH, JOHANNESBURG, SOUTH AFRICA
JACOBSON, DH
[
1
]
机构
:
[1]
UNIV WITWATERSRAND, DEPT APPL MATH, JOHANNESBURG, SOUTH AFRICA
来源
:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
|
1974年
/ 47卷
/ 01期
关键词
:
D O I
:
10.1016/0022-247X(74)90043-2
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:153 / 161
页数:9
相关论文
共 5 条
[1]
ROLE AND USE OF STOCHASTIC LINEAR-QUADRATIC-GAUSSIAN PROBLEM IN CONTROL SYSTEM DESIGN
[J].
ATHANS, M
论文数:
0
引用数:
0
h-index:
0
ATHANS, M
.
IEEE TRANSACTIONS ON AUTOMATIC CONTROL,
1971,
AC16
(06)
:529
-+
[2]
OPTIMAL STATIONARY CONTROL OF LINEAR SYSTEMS WITH CONTROL-DEPENDENT NOISE
[J].
KLEINMAN, DL
论文数:
0
引用数:
0
h-index:
0
机构:
Bolt, Beranek, and Newman, Inc., Cambridge, Mass.
KLEINMAN, DL
.
IEEE TRANSACTIONS ON AUTOMATIC CONTROL,
1969,
AC14
(06)
:673
-+
[3]
OPTIMAL STOCHASTIC CONTROL OF LINEAR SYSTEMS WITH STATE-DEPENDENT AND CONTROL-DEPENDENT DISTURBANCES
[J].
MCLANE, PJ
论文数:
0
引用数:
0
h-index:
0
MCLANE, PJ
.
IEEE TRANSACTIONS ON AUTOMATIC CONTROL,
1971,
AC16
(06)
:793
-+
[4]
OPTIMAL REGULATION OF A CLASS OF LINEAR STOCHASTIC SYSTEMS RELATIVE TO QUADRATIC CRITERIA
[J].
MCLANE, PJ
论文数:
0
引用数:
0
h-index:
0
MCLANE, PJ
;
GRAEFE, PWU
论文数:
0
引用数:
0
h-index:
0
GRAEFE, PWU
.
INTERNATIONAL JOURNAL OF CONTROL,
1967,
5
(02)
:135
-&
[5]
Wonham W. M., 1967, SIAM J CONTROL, V5, P486
←
1
→
共 5 条
[1]
ROLE AND USE OF STOCHASTIC LINEAR-QUADRATIC-GAUSSIAN PROBLEM IN CONTROL SYSTEM DESIGN
[J].
ATHANS, M
论文数:
0
引用数:
0
h-index:
0
ATHANS, M
.
IEEE TRANSACTIONS ON AUTOMATIC CONTROL,
1971,
AC16
(06)
:529
-+
[2]
OPTIMAL STATIONARY CONTROL OF LINEAR SYSTEMS WITH CONTROL-DEPENDENT NOISE
[J].
KLEINMAN, DL
论文数:
0
引用数:
0
h-index:
0
机构:
Bolt, Beranek, and Newman, Inc., Cambridge, Mass.
KLEINMAN, DL
.
IEEE TRANSACTIONS ON AUTOMATIC CONTROL,
1969,
AC14
(06)
:673
-+
[3]
OPTIMAL STOCHASTIC CONTROL OF LINEAR SYSTEMS WITH STATE-DEPENDENT AND CONTROL-DEPENDENT DISTURBANCES
[J].
MCLANE, PJ
论文数:
0
引用数:
0
h-index:
0
MCLANE, PJ
.
IEEE TRANSACTIONS ON AUTOMATIC CONTROL,
1971,
AC16
(06)
:793
-+
[4]
OPTIMAL REGULATION OF A CLASS OF LINEAR STOCHASTIC SYSTEMS RELATIVE TO QUADRATIC CRITERIA
[J].
MCLANE, PJ
论文数:
0
引用数:
0
h-index:
0
MCLANE, PJ
;
GRAEFE, PWU
论文数:
0
引用数:
0
h-index:
0
GRAEFE, PWU
.
INTERNATIONAL JOURNAL OF CONTROL,
1967,
5
(02)
:135
-&
[5]
Wonham W. M., 1967, SIAM J CONTROL, V5, P486
←
1
→